Alert archive / Texas / Flash Flood Warnings in 2008
Flash Flood Warning 93, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Nov 10, 2008, 8:59 PM CST for Collin County, Dallas County, Tarrant County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 10, 2008, 8:59 PM CST (02:59 UTC)
- Expired
- Nov 11, 2008, 12:00 AM CST
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Collin County, TX, Dallas County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 76 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 10, 9:07 PM CST | FLASH FLOOD | Arlington, TX | VEHICLES STRANDED AT I-30 AND COLLINS IN NORTH ARLINGTON |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.0 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 182 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 508 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 336 m²/s²
- 0-3 km storm-relative helicity
- 457 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 10.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 110259
FFWFWD
TXC085-113-439-110600-
/O.NEW.KFWD.FF.W.0093.081111T0259Z-081111T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
859 PM CST MON NOV 10 2008
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
COLLIN COUNTY IN NORTH CENTRAL TEXAS
NORTHWESTERN DALLAS COUNTY IN NORTH CENTRAL TEXAS
SOUTHEASTERN TARRANT COUNTY IN NORTH CENTRAL TEXAS
* UNTIL MIDNIGHT CST
* AT 858 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 9 MILES
NORTHEAST OF FARMERSVILLE TO 2 MILES SOUTH OF GRAND PRAIRIE...
MOVING EAST AT 25 MPH. RADAR INDICATES THAT 1 TO 2 INCHES OF RAIN
HAS ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH
MIDNIGHT CST.
* LOCATIONS THAT WILL BE AFFECTED BY HEAVY RAIN INCLUDE...
CEDAR HILL...COCKRELL HILL...WYLIE...SACHSE...
DUNCANVILLE...GARLAND AND DALLAS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
LAT...LON 3337 9637 3334 9637 3335 9629 3319 9629
3313 9632 3298 9652 3283 9664 3268 9680
3255 9693 3256 9741 3270 9723 3285 9706
3299 9703 3300 9684 3307 9684 3340 9651
$$3 follow-up statements
000
WGUS74 KFWD 110407
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1007 PM CST MON NOV 10 2008
TXC085-113-439-110600-
/O.CON.KFWD.FF.W.0093.000000T0000Z-081111T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLLIN TX-TARRANT TX-DALLAS TX-
1007 PM CST MON NOV 10 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST FOR
NORTHWESTERN DALLAS...SOUTHEASTERN TARRANT AND COLLIN COUNTIES...
AT 1006 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 3 MILES
SOUTHEAST OF FARMERSVILLE TO 10 MILES SOUTH OF MANSFIELD...MOVING
SOUTHEAST AT 20 MPH. RADAR INDICATES THAT 1 TO 2 INCHES OF RAIN HAS
ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH
MIDNIGHT CST.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE CEDAR HILL.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
LAT...LON 3337 9637 3334 9637 3335 9629 3319 9629
3313 9632 3298 9652 3283 9664 3268 9680
3255 9693 3256 9741 3270 9723 3285 9706
3299 9703 3300 9684 3307 9684 3340 9651
$$
77/TLD000
WGUS74 KFWD 110459
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1059 PM CST MON NOV 10 2008
TXC085-113-439-110600-
/O.CON.KFWD.FF.W.0093.000000T0000Z-081111T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLLIN TX-TARRANT TX-DALLAS TX-
1059 PM CST MON NOV 10 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST FOR
NORTHWESTERN DALLAS...SOUTHEASTERN TARRANT AND COLLIN COUNTIES...
AT 1056 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 15 MILES
EAST OF FARMERSVILLE TO 13 MILES SOUTH OF CEDAR HILL...MOVING EAST
AT 10 MPH. RADAR INDICATES THAT 1 TO 2 INCHES OF RAIN HAS ALREADY
FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH MIDNIGHT
CST.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
LAT...LON 3337 9637 3334 9637 3335 9629 3319 9629
3313 9632 3298 9652 3283 9664 3268 9680
3255 9693 3256 9741 3270 9723 3285 9706
3299 9703 3300 9684 3307 9684 3340 9651
$$
77/TLD000
WGUS74 KFWD 110555
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1155 PM CST MON NOV 10 2008
TXC085-113-439-110603-
/O.EXP.KFWD.FF.W.0093.000000T0000Z-081111T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLLIN TX-TARRANT TX-DALLAS TX-
1155 PM CST MON NOV 10 2008
...THE FLASH FLOOD WARNING FOR NORTHWESTERN DALLAS...SOUTHEASTERN
TARRANT AND COLLIN COUNTIES EXPIRES AT MIDNIGHT CST...
THE SHOWER AND THUNDERSTORM ACTIVITY HAS WEAKENED...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...AN AREAL
FLOOD WARNING WILL BE ISSUED SHORTLY FOR DALLAS AND TARRANT COUNTIES
DUE TO RESIDUAL FLOODING.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.
LAT...LON 3337 9637 3334 9637 3335 9629 3319 9629
3313 9632 3298 9652 3283 9664 3268 9680
3255 9693 3256 9741 3270 9723 3285 9706
3299 9703 3300 9684 3307 9684 3340 9651
$$
77/TLDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Nov 10, 5:38 PM CST, 3 hours 21 minutes earlier.
Area forecast discussion, Nov 10, 5:38 PM CST, 3 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 538 PM CST MON NOV 10 2008 .AVIATION... WARM FRONT NOW STRETCHES FROM NEAR WICHITA FALLS...TO JUST WEST OF DFW...TO WEST OF LUFKIN. STORMS ARE WEAKENING AS THEY MOVE EAST OF THIS BOUNDARY. TSRA WILL EVENTUALLY REACH DFW AND DAL AS THE ENTIRE LINE AREA OF CONVECTION SHIFTS SLOWLY EAST. WILL SHOW PREVAILING TSRA UNTIL 04Z AND THEN RA FOR A FEW HOURS THEREAFTER. LACK OF A FRONTAL PASSAGE...A STRONG LLJ...AND LEFTOVER LOW LEVEL MOISTURE WILL CONTRIBUTE TO IFR CIGS AND BR FOR A FEW HOURS TOMORROW MORNING. DAL AND ACT WILL SEE ANOTHER ROUND OF CONVECTION BETWEEN 10 AND 16Z TOMORROW AS THE COLD FRONT FINALLY MOVES THROUGH. WINDS AT ALL SITES WILL BECOME NORTHWEST BETWEEN 20-23Z TOMORROW EVENING. SH/13 && .PREV DISCUSSION... /ISSUED 327 PM CST MON NOV 10 2008/ COMPLEX FORECAST SITUATION HEADED INTO THIS EVENING AND TONIGHT WITH WARM FRONT DRAPED ACROSS THE SOUTHWEST HALF OF THE CWA THIS EVENING AND STRONG UPPER LOW MOVING THROUGH THE SOUTHERN PLAINS. LATEST SURFACE ANALYSIS SUGGESTS THAT EFFECTIVE WARM FRONT LIES NEAR THE SURFACE LOW IN THE TEXAS PANHANDLE TO WICHITA FALLS TO HILLSBORO TO NEAR BEAUMONT ON THE TEXAS COAST. 18Z NAM HAS A GOOD HANDLE ON THE INSTABILITY ACROSS THE CWA...ALTHOUGH IT IS A LITTLE FAR EAST WITH THE WARM FRONT. W/V IMAGERY SHOWS TRAILING S/W MOVING INTO FAR WEST TEXAS ATTM...AND THIS WILL MOVE INTO CENTRAL TEXAS OVER THE NEXT SEVERAL HOURS HELPING SUSTAIN SYNOPTIC LIFT ACROSS THE AREA. LATEST RUNS OF THE GFS/NAM INDICATE THAT UPPER JET MAX WILL ALSO IMPINGE ON THE AREA THIS EVENING INCREASING THE DIVERGENT FLOW ALOFT. ONGOING ACTIVITY SHOULD CONTINUE INTO THE EVENING AND BECOME INCREASINGLY ELEVATED AS STORMS MOVE EAST OF THE WARM FRONT PARTICULARLY ACROSS THE NORTHERN COUNTIES. HAIL WOULD BE PRIMARY THREAT IN THESE AREA. FARTHER SOUTH...SHOWER AND THUNDERSTORM ACTIVITY WILL INCREASE IN COVERAGE AS UPPER LIFT INCREASES THIS EVENING. AREAS PRIMARILY SOUTH AND WEST OF A BRECKENRIDGE TO ATHENS LINE WILL HAVE THE GREATEST DAMAGING WIND AND TORNADO THREAT INTO THE NIGHTTIME HOURS. SURFACE BASED INSTABILITY OF 500-750J/KG COMBINED WITH STRONG LOW LEVEL SHEAR WILL CONTINUE TO SUPPORT SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES. IN ADDITION...WITH PWS IN EXCESS OF 1.5 INCHES...SOME OVERNIGHT HEAVY RAINFALL WILL ALSO BE POSSIBLE IN AREAS WHERE TRAINING OCCURS. ACTIVITY WILL LINGER AROUND...PRIMARILY ACROSS THE EASTERN HALF OF THE CWA ON TUESDAY AND INTO TUESDAY NIGHT. HAVE ALSO RETAINED SOME LOW POPS INTO WEDNESDAY AS LINGERING TROF WILL BE SLOW TO MOVE OUT OF SOUTHERN TEXAS. BEYOND MIDWEEK...HAVE KEPT THE FORECAST DRY. A FRONT WILL MOVE THROUGH THE AREA BY THE WEEKEND WITH MUCH COOLER TEMPERATURES. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 62 78 55 73 53 / 80 30 20 20 10 WACO, TX 63 81 55 78 54 / 80 60 30 20 10 PARIS, TX 52 69 51 68 47 / 90 50 20 20 10 DENTON, TX 57 78 52 70 51 / 80 30 20 20 10 MCKINNEY, TX 57 76 54 70 47 / 90 40 20 20 10 DALLAS, TX 60 78 55 73 53 / 80 40 20 20 10 TERRELL, TX 60 77 57 74 51 / 90 50 30 20 10 CORSICANA, TX 62 76 57 73 51 / 90 70 40 20 10 TEMPLE, TX 63 80 57 78 53 / 80 70 40 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 13/58
Hazardous weather outlook, Nov 10, 8:56 PM CST, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 856 PM CST MON NOV 10 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 856 PM CST MON NOV 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS ALL OF NORTH TEXAS THROUGH TONIGHT. ISOLATED TORNADOES AS WELL AS WIND GUSTS OVER 60 MPH AND LARGE HAIL WILL BE POSSIBLE SOUTH OF A LINE FROM RISING STAR...TO WEATHERFORD...TO BONHAM. FLASH FLOODING IS ALSO A CONCERN WITH AMPLE MOISTURE IN PLACE AND TRAINING OF SHOWERS AND THUNDERSTORMS. A TORNADO WATCH IS IN EFFECT FOR MUCH OF CENTRAL AND SOUTHWESTERN NORTH TEXAS THROUGH 2 AM CDT TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE WEATHER WILL BE ONGOING TUESDAY MORNING WITH A TORNADO WATCH IN EFFECT UNTIL 2 AM CDT FOR PORTIONS OF NORTH TEXAS. IN ADDITION...A COLD FRONT WILL MOVE INTO NORTH TEXAS BY MID MORNING...TRIGGERING MORE THUNDERSTORMS THROUGHOUT THE DAY AS IT MOVES SLOWLY SOUTHEAST AND EVENTUALLY STALLS. THE PRIMARY THREATS FROM STORMS ON TUESDAY WILL BE LARGE HAIL AND DAMAGING WINDS...THOUGH AN ISOLATED TORNADO CANNOT BE RULED DURING THE AFTERNOON HOURS ALONG AND SOUTH OF THE FRONT. FLASH FLOODING WILL ALSO BE A CONCERN WITH HIGH LOW LEVEL MOISTURE IN PLACE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED SOUTH OF A LINE FROM RISING STAR...TO WEATHERFORD...TO BONHAM. 13
In the hours before
Local storm report, Nov 10, 7:41 PM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
741 PM CST MON NOV 10 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM FLASH FLOOD FORT WORTH 32.75N 97.34W
11/10/2008 TARRANT TX NWS EMPLOYEE
REPORTS OF CARS STRANDED ON BRYANT IRVIN ROAD SOUTH OF
I-20.Special weather statement, Nov 10, 8:08 PM CST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
808 PM CST MON NOV 10 2008
TXZ118-119-110315-
TARRANT TX-DALLAS TX-
808 PM CST MON NOV 10 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
DALLAS COUNTY
EASTERN TARRANT COUNTY
AT 808 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES NORTHWEST OF
IRVING TO ARLINGTON...MOVING EAST AT 15 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE
ARLINGTON...COPPELL...DALLAS...EULESS...FARMERS
BRANCH...GARLAND...GRAPEVINE...IRVING...LANCASTER...RICHARDSON...
SACHSE...SEAGOVILLE.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST TUESDAY MORNING
FOR NORTH CENTRAL TEXAS.
A FLASH FLOOD WARNING REMAINS IN EFFECT FOR PORTIONS OF TARRANT
COUNTY.
LAT...LON 3299 9655 3255 9654 3255 9723 3299 9706
3299 9659
TIME...MOT...LOC 0208Z 261DEG 14KT 3287 9699 3269 9714
82/JLDSpecial weather statement, Nov 10, 8:23 PM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
823 PM CST MON NOV 10 2008
TXZ118-131-133-110300-
TARRANT TX-JOHNSON TX-HOOD TX-
823 PM CST MON NOV 10 2008
...SIGNIFICANT WEATHER ADVISORY FOR...
HOOD COUNTY
NORTHWESTERN JOHNSON COUNTY
SOUTHWESTERN TARRANT COUNTY
AT 823 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF GRANBURY...MOVING NORTHEAST
AT 25 MPH. A SECOND STRONG THUNDERSTORM WAS LOCATED NEAR TOLAR...
ALSO MOVING NORTHEAST AT 25 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BENBROOK...GRANBURY AND
OAK TRAIL SHORES.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE
STORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST TUESDAY MORNING
FOR NORTH CENTRAL TEXAS.
LAT...LON 3250 9795 3256 9783 3256 9755 3270 9754
3277 9739 3249 9742 3229 9796
TIME...MOT...LOC 0223Z 241DEG 22KT 3253 9767Local storm report, Nov 10, 8:40 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
840 PM CST MON NOV 10 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM FLOOD 6 N STEPHENVILLE 32.31N 98.22W
11/10/2008 ERATH TX LAW ENFORCEMENT
FLOODING ON LOW SPOTS OF COUNTY ROADS NORTH PART OF
COUNTYLocal storm report, Nov 10, 8:50 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
850 PM CST MON NOV 10 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM FLASH FLOOD FORT WORTH 32.75N 97.34W
11/10/2008 TARRANT TX NWS EMPLOYEE
WATER 1 FOOT DEEP ON I-30 NEAR RIDGEMAR MALLSpecial weather statement, Nov 10, 8:57 PM CST, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 857 PM CST MON NOV 10 2008 TXZ118-133-110330- TARRANT TX-JOHNSON TX- 857 PM CST MON NOV 10 2008 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHERN JOHNSON COUNTY SOUTHERN TARRANT COUNTY AT 857 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES SOUTHEAST OF BENBROOK TO 7 MILES WEST OF JOSHUA...MOVING EAST AT 30 MPH. CITIES IN THE PATH OF THESE STORMS INCLUDE ARLINGTON...BENBROOK... BURLESON...CROWLEY...DALWORTHINGTON GARDENS...EDGECLIFF...EVERMAN... FOREST HILL...FORT WORTH...GODLEY...JOSHUA...KENNEDALE...MANSFIELD... PANTEGO...RENDON AND VENUS. VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE STORMS. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. A FLASH FLOOD WARNING REMAINS IN EFFECT FOR PORTIONS OF TARRANT COUNTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST TUESDAY MORNING FOR NORTH CENTRAL TEXAS. LAT...LON 3278 9708 3242 9709 3240 9755 3273 9751 TIME...MOT...LOC 0257Z 256DEG 26KT 3267 9740 3244 9746 82/JLD
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 6:32 PM CST | Special Weather Statement | FWD | Hood, Tarrant | 58 min |
| Nov 10, 6:44 PM CST | Areal Flood Advisory | FWD | Tarrant | 2 hr |
| Nov 10, 6:49 PM CST | Areal Flood Advisory | FWD | Comanche, Erath | 116 min |
| Nov 10, 7:09 PM CST | Special Weather Statement | FWD | Erath | 36 min |
| Nov 10, 7:10 PM CST | Special Weather Statement | FWD | Tarrant | 35 min |
| Nov 10, 7:11 PM CST | Special Weather Statement | FWD | Collin | 34 min |
| Nov 10, 7:29 PM CST | Flash Flood Warning | FWD | Collin, Denton, Tarrant | 3 hr |
| Nov 10, 7:30 PM CST | Severe Thunderstorm Warning | FWD | Erath | 45 min |
| Nov 10, 7:37 PM CST | Special Weather Statement | FWD | Tarrant | 23 min |
| Nov 10, 7:38 PM CST | Flash Flood Warning | FWD | Comanche, Erath | 3 hr |
| Nov 10, 8:08 PM CST | Special Weather Statement | FWD | Dallas | 67 min |
| Nov 10, 8:23 PM CST | Special Weather Statement | FWD | Hood | 37 min |
| Nov 10, 8:41 PM CST | Flash Flood Warning | FWD | Hood, Parker | 2 hr |
| Nov 10, 8:57 PM CST | Special Weather Statement | FWD | Tarrant | 33 min |
| Nov 10, 9:10 PM CST | Special Weather Statement | FWD | Collin | 35 min |
| Nov 10, 9:28 PM CST | Special Weather Statement | FWD | Hunt | 32 min |
| Nov 10, 10:25 PM CST | River Flood Warning | FWD | Dallas | 11 hr |
| Nov 10, 11:04 PM CST | Special Weather Statement | FWD | Kaufman, Rockwall | 26 min |
| Nov 10, 11:59 PM CST | Areal Flood Warning | FWD | Dallas, Tarrant | 3 hr |
| Nov 11, 2:05 AM CST | Special Weather Statement | FWD | Palo Pinto | 25 min |
| Nov 11, 2:28 AM CST | Special Weather Statement | FWD | Parker | 32 min |
| Nov 11, 3:03 AM CST | Areal Flood Warning | FWD | Dallas | 3 hr |
| Nov 11, 3:10 AM CST | Special Weather Statement | FWD | Tarrant | 35 min |
| Nov 11, 3:18 AM CST | Severe Thunderstorm Warning | FWD | Eastland | 57 min |
| Nov 11, 3:35 AM CST | Special Weather Statement | FWD | Tarrant | 25 min |
| Nov 11, 3:40 AM CST | Special Weather Statement | FWD | Collin | 35 min |
| Nov 11, 3:48 AM CST | Special Weather Statement | FWD | Erath | 27 min |
| Nov 11, 3:56 AM CST | Special Weather Statement | FWD | Dallas | 34 min |
| Nov 11, 4:06 AM CST | Severe Thunderstorm Warning | FWD | Erath | 39 min |
| Nov 11, 4:44 AM CST | Special Weather Statement | FWD | Hood, Somervell | 31 min |
| Nov 11, 5:02 AM CST | Special Weather Statement | FWD | Hunt | 28 min |
| Nov 11, 5:09 AM CST | Special Weather Statement | FWD | Johnson | 36 min |
| Nov 11, 5:37 AM CST | Special Weather Statement | FWD | Coryell, Lampasas | 23 min |
| Nov 11, 6:01 AM CST | Severe Thunderstorm Warning | FWD | Coryell | 59 min |
| Nov 11, 6:44 AM CST | Severe Thunderstorm Warning | FWD | McLennan | 61 min |
| Nov 11, 7:32 AM CST | Special Weather Statement | FWD | Falls | 28 min |
| Nov 11, 9:29 AM CST | River Flood Warning | FWD | Dallas | 25 hr |
| Nov 11, 5:45 PM CST | Special Weather Statement | FWD | Milam | 30 min |
| Nov 11, 5:55 PM CST | Special Weather Statement | FWD | Milam | 35 min |
Nearby
Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.